# SDR AWXA200200876

- Difficulty date: September 2, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,350 hours, 49,063 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 654795217
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-13 CHECK A 3/8" CRACK WAS FOUND ON THE AFT CARGO DOOR INNER SKIN AT THE CENTER ACCESS OPENING JUST BELOW THE HANDLE, BS 787-847. MAINTENANCE BLENDED OUT CRACK ON THE AFT CARGO DOOR INNER SKIN AT THE CENTER ACCESS OPENING JUST BELOW THE HANDLE IAW B737-200 SRM 52-00-2, FIG. 1, PG. 1-4A. HFEC ISNPECTION VERIFIED CRACK NO LONGER EXISTS.
